Publié le : 1975-05-14
Classification:
43A20,
43A22
@article{1102905999,
author = {Kerlin, J. E. and Pepe, W. D.},
title = {Norm decreasing homomorphisms between group algebras.},
journal = {Pacific J. Math.},
volume = {61},
number = {2},
year = {1975},
pages = { 445-451},
language = {en},
url = {http://dml.mathdoc.fr/item/1102905999}
}
Kerlin, J. E.; Pepe, W. D. Norm decreasing homomorphisms between group algebras.. Pacific J. Math., Tome 61 (1975) no. 2, pp. 445-451. http://gdmltest.u-ga.fr/item/1102905999/